MathSciNet Relay Station
MathSciNet bibliographic data
MR947680 53C55 (32G05 32J99)
Mori, H.; Watanabe, Y. A Kähler deformation of ${\bf C}{\rm P}\sp n$. Proc. Amer. Math. Soc. 103 (1988), no. 3, 910–912.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement